# SDR IXXA110050S

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 77,112 hours, 19,670 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 57575011
- Part serial: 771922
- Condition: Delaminated
- Location: Nr 1 Nacelle
- Part time: 77,112 hours, 19,760 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION FOUND NR 1 ENGINE LOWER STRINGER DELAMINATED.  R & R DAMAGED STRINGER IAW MM 78-10-2.
